# SDR CALA0400348

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,875 hours, 5,238 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16122
- Condition: Corroded
- Location: Rt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT HORIZONTAL STABILIZER AFT ATTACHMENT MID PIN AND LOWER PIN CORRODED.  THE PINS WERE REMOVED AND REPLACED IAW EA 5510-01696.
